Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Stopped pill, had unprotected sex. Having tender breasts, abdominal pains, lower backache, headache. Pregnant?

I stopped the pill on 2nd November and it s been two weeks now (19th Nov) and I have tender nippels, lower abdominal pains (bloated) and this bubbling feeling in the abdomen . I also have light lower back pain as well as headaches . My husband and I had unprotected sex 3 time within the last two weeks, using the pull out method. Is this early symproms of pregnancy or just my body getting use to the hormonal changes? I haven t completed the packet of pills, I only used the first two weeks of the last packet. I ve been on the pill for almost 6/7 months too, without any period. The gynacologist that went to a year ago said that it s normal not to have a period especially on Yas, as each woman s body works differently with the pill and that it still works as a protection against pregnancy. I m stopping the pill, cause I struggle to loose weight after gaining a few kilo s since the beginning of the year. Please advice.
Asked On : Thu, 22 Nov 2012
Answers:  0 Views:  9 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor